# SDR VNAA2017012400034

- Difficulty date: January 24, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 30,579 hours, 30,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 EMERGENCY LIGHT COVER BROKEN.  REPLACED THE TRACK COVER, STRAIGHTENED PINS ON FORWARD EMERGENCY TRACK LIGHTING CONNECTOR AND CONNECTED.
